# SDR SIMA20210916001

- Difficulty date: September 16, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 13,750 hours, 8,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Row 1df
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1DF SIDE EMERGENCY ILLUMINATION STRIP INOP-C/A-FOUND EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT TO BE VERY DIM. DEFERRED STRIP LIGHT. NO M. PROC. TO C/W.
